Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rapharapha

Member
  • Posts

    64
  • Joined

  • Last visited

Reputation

6 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. @Vika88Did your practicioner use a photosensitizer like ALA gel prior to using light or not? Or you used the light source yourself?
  2. To be honest that was my plan, with the idea of reducing to every other day.
  3. Well. I don't know if cumulative dose is counted over the course of 10 years (low dose usage of isotretinoin). Might be either: - the cumulative dose over very long period of low dose usage, - the age (30s) - or the acute over-dose with isotretinoin which changed something in the skin. I mean she is pushing isotretinoin because I as a patient ask and need systematic treatment. Which are either antibiotics (which are not suitable for very long term use) or isotretinoin.
  4. Now even 10mg is too strong for me and destroys my skin. Especially during winter. Even 10mg every other day is too strong. I'm 31, how old are you? I might try 5mg every other day now. Yes, acne always comes back. I basically want to stop isotretinoin forever, cause my skin cannot tolerate any more. I'm doing antibiotics, but my derm pushes isotretinoin instead.
  5. I had greate experience from long term (5 years) low dose (10mg) accutane with pauses in between courses. Up until the age of 27, where I increased the dose to 40mg and basically impacted my skin in a way that it cracks, fissures and wrinkles strongly so I couldnt handle isotretinoin any more. I don't know if it is my age that is causing me to not tolerate isotretinoin any more, or that increase to 40mg. Again, with 10mg/day (with intermittent pauses) I was clear for 5 years complete
  6. I 100% understand you. Being male in my early 30s, with low dose Accutane intermitently since 18. Low dose was very very good for me (10 mg a day) since the age of 27, where I increased the dose and experienced skin wrinkles, holes, fissures as a side-effect. Now I cannot take it any more, not even 10mg every third day because of this, also at dose less than 10mg it is not effective, and not worth the facial skin destroying side-effects. Minocyclin is an excellent option for me. It kept my
  7. How is it going? As far as I know acne scars are, as of today, still hard to improve significantly. So we are all waiting for scientific improvements in that field . I think it is important to get rid of the acne first and find a good combination of medications that works well for your acne. Apart from the procedures, some scars do also tend to improve with time. In some cases the improvement with time can be significant. I got my rolling-scars on the cheeks improve up to 90% in 3-4 ye
  8. Anyone took Sarecycline? Any experiences? (I think it is currently available only in the US)
  9. I didnt have experience that it causes a purge (if you mean initial worsening). On the other hand it is very common that its overuse (like more than twice a week) it causes severe peeling, redness and irritation of the skin with a delayed onset of these side-effects! So it is common that a person doesn't see its effect and apply it like 3 days in a row and then they become a mess when side-effects start. This is why I would be very careful with starting Tretinoin just before having important eve
  10. I had some experience that high doses (30-40mg on hot weather actually worsened my acne). 5mg-10mg doses works best for me. Also it is not true what george above says that it is taken 8-18 months. It is taken up to 6 months usually. I might consider taking it more months but in low dose of 10mg.
  11. I wouldnt suggest going on doses higher than that. 80mg is very high, and even might be having a counter-effect (causing more acne). If you have very dry and chapped lips it is definitely a dose your body is feeling and is having an effect on your body. It can be your acne dont respond well to accutane or that you have hormonal issues that cause the overweight also. I'm not a doctor but I would personally go with an antibiotic (amoxicillin+clavunate, minocycline, doxycycli
  12. I took Accutane on and off for 8 years. But low dose (10-20 mg/day on 85kg). 10mg/day kept my acne at bay perfectly. But one day, they persisted so I increased the dose to 40mg for 1 month duration which changed my skin permanently, and was a very bad move... Now I still have acne, but cannot use Accutane any more cause even 10mg every third day causes immediate non-reversable wrinkles and fissures on the cheaks and forehead (like a 60 year old). Also regular hydrating cremes (even C
  13. I wouldnt increase the dose, especially if you have side-effects. I have side-efects on the skin (permanent scars and fissures due to Accutane). 10mg was perfect for me. I increased the dose, and now my skin is permanently altered (scarring and not healing properly). Now even 10mg/day is too much for me. (especially during winter) What I would recommend and it has been the best treatement for acne for me is the "Amoxicilling + clavunate" antibiotic, that can be taken along with
  14. What do you mean by ED? Erectile disfunction? I dont even think this is a sideefect of Accutane. IBS? Iritable bowel syndrome, this also never heard of. I heard of very rare cases of Chron's disease, but am not sure if this has been verified. I would suggest very low dose for couple of months. 10mg/day or 10mg every other day. This shouldn't cause much harm. The only serious sideefect I have is skin cracking with permanent skin fissures and impaired skin healing. Which is an awfu
×